zbMATH — the first resource for mathematics

Second-order optimality conditions for nondominated solutions of multiobjective programming with \(C^{1,1}\) data. (English) Zbl 0995.90085
The paper is devoted to new second-order necessary conditions and sufficient conditions which characterize nondominated solutions of a generalized constrained multiobjective programming problem. The paper links to the previous work by L. Liu and M. Křížek [Appl. Math., Praha 42, 311-320 (1997; Zbl 0903.90152)]. The vector-valued criterion function as well as constraint functions are supposed to be from the class \(C^{1,1}\). Second-order optimality conditions for local Pareto solutions are derived as a special case. The paper is well-written, definitions and theorems are precisely formulated and proofs are correct.
Reviewer: L.Lukšan (Praha)

90C29 Multi-objective and goal programming
49J52 Nonsmooth analysis
90C46 Optimality conditions and duality in mathematical programming
Full Text: DOI EuDML
[1] M. S. Bazaraa, C. M. Shetty: Foundations of Optimization. LN in Econom. and Math. Systems, vol. 122, Springer-Verlag, Berlin-Heidelberg-New York, 1976. · Zbl 0334.90049
[2] A. Ben-Tal: Second-order and related extremality conditons in nonlinear programming. J. Optim. Theory Appl. 31 (1980), 143-165. · Zbl 0416.90062
[3] A. Cambini, L. Martein and R. Cambini: A New Approach to Second Order Optimality Conditions in Vector Optimization. Advances in Multiple Objective and Goal Programming, LN in Econom. and Math. Systems, vol. 455, Springer, Berlin, 1997. · Zbl 0893.90148
[4] J. B. Hiriart-Urruty, J. J. Strodiot and V. H. Nguyen: Generalized Hessian matrix and second-order optimality conditions for problems with \(C^{1,1}\) data. Appl. Math. Optim. 11 (1984), 43-56. · Zbl 0542.49011
[5] S. Huang: Second-order conditions for nondominated solution in generalized multiobjective mathematical programming. J. Systems Sci. Math. Sci. 5 (1985), 172-184. · Zbl 0591.90087
[6] D. Klatte, K. Tammer: On second-order sufficient optimality conditions for \(C^{1,1}\) optimization problems. Optimization 19 (1988), 169-179. · Zbl 0647.49014
[7] M. Křížek, P. Neittaanmäki: Finite Element Approximation of Variational Problems and Applications. Longman, Harlow, 1990. · Zbl 0708.65106
[8] L. Liu: The second-order conditions of nondominated solutions for \(C^{1,1}\) generalized multiobjective mathematical programming. J. Systems Sci. Math. Sci. 4 (1991), 128-138. · Zbl 0734.90078
[9] L. Liu: The second order conditions for \(C^{1,1}\) nonlinear mathematical programming. pp. 153-158. · Zbl 0963.90518
[10] L. Liu, M. Křížek: The second order optimality conditions for nonlinear mathematical programming with \(C^{1,1}\) data. Appl. Math. 42 (1997), 311-320. · Zbl 0903.90152
[11] D. T. Luc: Taylor’s formula for \(C^{k,1}\) functions. SIAM J. Optim. 5 (1995), 659-669. · Zbl 0852.49012
[12] Ch. Malivert: First and second order optimality conditions in vector optimization. Ann. Sci. Math. Québec 14 (1990), 65-79. · Zbl 0722.90065
[13] G. P. McCormick: Second order conditions for constrained minima. SIAM. J. Appl. Math. 15 (1967), 641-652. · Zbl 0166.15601
[14] K. Miettinen: Nonlinear Multiobjective Optimization. Kluwer, Dordrecht, 1998.
[15] S. Sáks: Theory of the Integral. Hafner Publishing Co., New York, 1937.
[16] S. Wang: Second-order necessary and sufficient conditions in multiobjective programming. Numer. Funct. Anal. Optim. 12 (1991), 237-252. · Zbl 0764.90076
[17] D. E. Ward: Characterizations of strict local minima and necessary conditions for weak sharp minima. J. Optim. Theory Appl. 80 (1994), 551-571. · Zbl 0797.90101
[18] D. E. Ward: A comparison of second-order epiderivatives: calculus and optimality conditions. J. Math. Anal. Appl. 193 (1995), 465-482. · Zbl 0857.49012
[19] X. Q. Yang: Generalized second-order derivatives and optimality conditions. Nonlinear Anal. 23 (1994), 767-784. · Zbl 0816.49008
[20] X. Q. Yang, V. Jeyakumar: Generalized second-order directional derivatives and optimization with \(C^{1,1}\) functions. Optimization 26 (1992), 165-185. · Zbl 0814.49012
[21] X. Q. Yang, V. Jeyakumar: First and second-order optimality conditions for convex composite multiobjective optimization. J. Optim. Theory Appl. 95 (1997), 209-224. · Zbl 0890.90162
[22] P. L. Yu: Cone convexity, cone extreme points, and nondominated solutions in decision problems with multiobjective. J. Optim. Theory Appl. 17 (1974), 320-377. · Zbl 0268.90057
[23] P. L. Yu: Multiple-Criteria Decision Making: Concepts, Techniques and Extensions. Plenum Press, New York, 1985.
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.